An Elementary Proof of Harnack's Inequality for Schrödinger Operators and Related Topics.
Mathematische Zeitschrift, Tome 203 (1990) no. 3, pp. 129-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1990__203_3_174118,
author = {Christian G. Simader},
title = {An {Elementary} {Proof} of {Harnack's} {Inequality} for {Schr\"odinger} {Operators} and {Related} {Topics.}},
journal = {Mathematische Zeitschrift},
pages = {129--152},
year = {1990},
volume = {203},
number = {3},
zbl = {0697.35017},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__203_3_174118/}
}
Christian G. Simader. An Elementary Proof of Harnack's Inequality for Schrödinger Operators and Related Topics.. Mathematische Zeitschrift, Tome 203 (1990) no. 3, pp. 129-152. http://geodesic.mathdoc.fr/item/MZ_1990__203_3_174118/